# SDR DALA2017042003291

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 66,686 hours, 22,267 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE O-RING IS HANGING OUT.  REPOSITION SLIDE CORD TO ORIGINAL POSITION OP CHECK GOOD OK FOR SVC.
